# SDR TRBA2012023003

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 23,094 hours, 27,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT,  FOUND THE AFT GALLEY FLOOR LIGHT COVER MISSING.  ACFT REMOVED FROM SERVICE.  REINSTALLED MISSING COVER IAW MM 33-51-21. ACFT RETURNED TO SERVICE.
